# SDR R61A201608010468

- Difficulty date: August 1, 2016
- Submitted: August 13, 2016
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 33,155 hours, 20,558 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 17042864001
- Condition: Corroded
- Location: Frames 12-14
- Part time: 33,155 hours, 20,558 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED CORROSION ON THE FORWARD GALLEY INBOARD FLOOR MOUNT.  MAINTENANCE REMOVED AND REPLACED THE FORWARD GALLEY INBOARD FLOOR MOUNT IAW AMM 20-10-01.
